bannednutritionnapsgear

question regarding cycle and relationship to acne

mikqteas

New member
Member
So a few months ago i was asking for advice in terms of a third cycle ( I have not currently started, thinking about starting in 2 months).

Dylan had responded to me with the following layout below.


Cycle 3
1-16 test e 300 mg week
1-16 deca 300 mg week
1-18 aromasin 12.5 mg eod
1-16 caber .25 mg e3d
1-6 tbol 50 mg day
1-6 dga organ st https://www.dganutrition.com/product/organ-st/
15-18 dga post ct https://www.dganutrition.com/product/post-ct/

pct 19-24



clomid 50/50/50/25//25/25
nolva 40/40/40/20/20/20
aromasin 12.5 mg eod (adjust accordingly)
ORGAN ST https://www.dganutrition.com/cycle-support/organ-st
mk-2866 25 mg day (ONLY 4 WEEKS)
gw-501516 20 mg day


My previous cycles were
cycle 1 - test cyp only , 200 mg 12 weeks
cycle 2 - test E 400mg , EQ 600 mg 16 weeks


For the first cycle, i got a little acne after the cycle. After the 2nd cycle, i got a little acne during the cycle , and slightly more acne after the cycle, maybe because more test or EQ, not entirely sure.
I have been browsing the forum a little bit , and some people have been saying that they get some pretty bad cystic acne after taking some deca while others say they do not.
- Vitamin b6 helpful?



I wanted to ask about potential scenarios.


I understand that there is going to be individual variation from person to person, so i am looking for information on how to deal with potential scenarios.

1. I get significant acne midway through the suggested cycle above, say maybe week 6 or 7. Based on the previous data, it would be likely that the cause would be deca.
- Is it ok to immediately stop deca? and get blood work . In blood work , what specific things should i be looking for (like progesterone or prolactin) ?
- can i still continue with test , or at that point just call it quits all together?

2. I get acne at the end of the cycle, but it is worse than usual (more cystic acne) ?
- is this to be expected?
- obviously get blood work, any other things that should be considered?

Best regards
 

DylanGemelli

Founding Member
Super Moderator
if you are acne prone, then you are likely to get it with any steroid... its not one particular steroid, its hormonal changes and pct is a prime time for this to happen... its just part of it... people that are not acne prone generally dont have any issues and the same goes for hair loss... its just person to person variant and there's no true way to predict it...
 

Specimen

Member
Member
i got cystic acne on my shoulders during my deca cycle but i could have just been prone as Dylan says. I would not go above 350-400 test ever if you are acne prone. I was at 600 and i definitely think test being that high was the main catalyst. Worst case plan to be on accutane post cycle (I went thru this myself).
 

Jswole79

Senior Member
Member
i got cystic acne on my shoulders during my deca cycle but i could have just been prone as Dylan says. I would not go above 350-400 test ever if you are acne prone. I was at 600 and i definitely think test being that high was the main catalyst. Worst case plan to be on accutane post cycle (I went thru this myself).

I agree with specimen. Once I started running my test lower I haven't had the breakouts I once had. Deca didn't break me out like some people. But I was pretty cautious and tried to keep extra clean. Tbol didn't do angthunt to my acne. I had it bad growing up and if I keep my test around 250-350 it doesn't seem to break out. 500 it was bad.
 

mikqteas

New member
Member
In the case that I get it pretty bad with deca, I would go to the dermatologist for acutane. When doing acutane, it would make the most sense to start that after the PCT for the cycle correct?
 

Specimen

Member
Member
depends.. in NJ they make you try antibiotics and cream for 3 months before prescribing.. other people get it right away.. antibiotics didnt work and i wasnt going to wait another two months for a doc to write me a script so I got tane thru other means
 

RickRock

Community Leader
VIP Moderator
You'd have to look at your bloodwork bro. It comes from hormonal fluctuation which means there isn't much you can do about it, but controlling estrogen properly etc on cycle helps big time. It also usually alleviates and normalizes until there is more fluctuation....like when you come off
 

DylanGemelli

Founding Member
Super Moderator
lowering doses would be a good idea to try... the higher the dose, the greater chance of issues
 

Bigtones74

Senior Member
Member
I'm not acne prone at all, but so far during the PCT of both cycles I have done, I will get like 3-4 biggish red pimples on my body. Nothing bad at all, but they always seem to appear in the same spots.

I think you guys mentioned this is normal during PCT. I get no acne at all during cycle, which is good. Anyone else have these similar tendencies happen?
 

mikqteas

New member
Member
@dylan, i know you say lowering doses would be a good idea , i am assuming you mean the steroid dose.

Is that the preffered method compared to increasing the dosage of the AI or any other ancillary for that matter ?
 

RUCingdsgainz

VIP Member
Member
The o lot issue I had with acne was when I ran Tren and I got it bad during PCT I do not have acne notmaly and when I run Test only cycles I have no issue whatsoever I also wash my face three times a day and bring face wipes to the gym for after my workout. I also always have Pro Active on deck just encase lol I found them when I run my liver and organ support more consistently it really helps with acne pop ups as well.
 

DylanGemelli

Founding Member
Super Moderator
yes, lowering your doses of steroids would be the smart thing to do... the higher the dose, the more likely to have acne issues...
 

RickRock

Community Leader
VIP Moderator
I'm not acne prone at all, but so far during the PCT of both cycles I have done, I will get like 3-4 biggish red pimples on my body. Nothing bad at all, but they always seem to appear in the same spots.

I think you guys mentioned this is normal during PCT. I get no acne at all during cycle, which is good. Anyone else have these similar tendencies happen?
Yes that's normal for me. I usually dont get anything or very little going on, but I do get some when coming off.
 
Top